# SDR MALA060118

- Difficulty date: February 25, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 20,985 hours, 22,922 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Quadrant
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT AND LEVEL FLIGHT, THE FLAPS CAUTION LIGHT CONTINUOUSLY CYCLED.  QRH FOLLOWED THIS ALSO CONTINUED IN THE DESCENT BACK TO DTW.  THIS OCCURRED WHILE THE FLAPS WERE AT ZERO.  REMOVED AND REPLACED CONTROL QUADRANT IAW TASK CARD 761002.  PERFORMED FLAPS CHECK IAW SAAB AMM ALL CHECKS WERE NORMAL. GROUND RAN THE AC.  ALL CHECKS NORMAL ON ENGINE RUNS FOR QUADRANT CHANGE
